# SDR CALA2025112511453

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U148
- Part serial: NA
- Condition: Faulty
- Location: Sta344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN STA 344 AND 360 AT LBL 11 IS CRACKED. (REF AAR NR 99975511) INSTALLED INTERCOASTAL AT FWD WET AREA BETWEEN STA 344 AND 360 LBL AS PER SRM 51-40-02-0G-0 DWG NO. 141A5400.  REMOVED AND REPLACED INTERCOASTAL AT FWD WET AREA BETWEEN STA 344 AND 360 LBL AS PER SRM 51-40-02-0G-0 DWG NO. 141A5400.
